# SDR SWAA2022072723761

- Difficulty date: June 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT BS 460-480 LBL 24; WL 156 IS CRACKED / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO ALLOWABLE DAMAGE SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 STEP#9.  REMOVED BAFFLE CRACKED AT BS460-480 LBL24 WL 156;IAW SRM 51-40-02.  LOCATED AND DRILLED NEW BAFFLE WITH P/N143A7510-13;LOT#1483550-5;IAW SRM 51-40-05.OK TO INSTALL.;[02] VERIFIED CORRECTIVE ACTION 1 OK TO INSTALL;[03] INSTALLED NEW BAFFLE AT BS 460-480 LBL24;WL156;IAW SRM 51-40-02 AND DWG #143A7505 REV A.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[04] VERIFIED FASTENER INSTALLATION;[05] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE
